# SDR AMTA200501044

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1640, Rbl 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 1640, RBL47, CORROSION.  REMOVED CORROSION FOUND WITHIN LIMITS TREATED.  (K)
